Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 260, NWS Wichita, KS

July 14, 20164 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 14, 2016, 9:06 AM CDT for 4 counties in Kansas. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 9:06 AM CDT (14:06 UTC)
Expired
Jul 14, 2016, 10:00 AM CDT
In force
54 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Allen County, KS, Neosho County, KS, Wilson County, KS, Woodson County, KS

The radar

The Topeka radar (KTWX), 162 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 9:20 AM CDTTSTM WND GST 505 W Yates Center, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 2.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1018 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1018 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1478 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

241 
WUUS53 KICT 141406
SVRICT
KSC001-133-205-207-141500-
/O.NEW.KICT.SV.W.0260.160714T1406Z-160714T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
906 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WOODSON COUNTY IN SOUTHEASTERN KANSAS...
  NEOSHO COUNTY IN SOUTHEASTERN KANSAS...
  EASTERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
  ALLEN COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1000 AM CDT

* AT 905 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
  BUFFALO...OR 6 MILES SOUTHEAST OF YATES CENTER...MOVING EAST AT 30
  MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHANUTE...IOLA...NEODESHA...HUMBOLDT...YATES CENTER...ERIE...
  ST. PAUL...LA HARPE...GAS...MORAN...THAYER...ALTOONA...BUFFALO...
  NEOSHO FALLS...GALESBURG...SAVONBURG...ELSMORE...BENEDICT...
  STARK AND EARLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3739 9572 3804 9595 3804 9508 3739 9509
TIME...MOT...LOC 1405Z 259DEG 25KT 3780 9567 

HAIL...0.88IN
WIND...60MPH
 
$$

METZGER
3 follow-up statements
759 
WWUS53 KICT 141416
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
916 AM CDT THU JUL 14 2016

KSC001-133-205-207-141500-
/O.CON.KICT.SV.W.0260.000000T0000Z-160714T1500Z/
WOODSON KS-NEOSHO KS-WILSON KS-ALLEN KS-
916 AM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR WOODSON...NEOSHO...EASTERN WILSON AND ALLEN COUNTIES...

AT 915 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF YATES CENTER TO NEAR GALESBURG...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHANUTE...IOLA...NEODESHA...HUMBOLDT...YATES CENTER...ERIE...
ST. PAUL...LA HARPE...GAS...MORAN...THAYER...ALTOONA...BUFFALO...
NEOSHO FALLS...GALESBURG...SAVONBURG...ELSMORE...BENEDICT...
STARK AND EARLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3739 9572 3804 9595 3804 9508 3739 9509
TIME...MOT...LOC 1415Z 276DEG 27KT 3789 9564 3746 9529 

HAIL...0.88IN
WIND...60MPH
 
$$

JAKUB
317 
WWUS53 KICT 141430
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
930 AM CDT THU JUL 14 2016

KSC001-133-205-207-141500-
/O.CON.KICT.SV.W.0260.000000T0000Z-160714T1500Z/
WOODSON KS-NEOSHO KS-WILSON KS-ALLEN KS-
930 AM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR WOODSON...NEOSHO...EASTERN WILSON AND ALLEN COUNTIES...

AT 930 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF NEOSHO FALLS TO NEAR ST. PAUL...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHANUTE...IOLA...NEODESHA...HUMBOLDT...YATES CENTER...ERIE...
ST. PAUL...LA HARPE...GAS...MORAN...THAYER...ALTOONA...BUFFALO...
NEOSHO FALLS...GALESBURG...SAVONBURG...ELSMORE...BENEDICT...
STARK AND EARLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3739 9572 3804 9595 3804 9508 3739 9509
TIME...MOT...LOC 1430Z 259DEG 25KT 3791 9553 3748 9518 

HAIL...0.88IN
WIND...60MPH
 
$$

JAKUB
372 
WWUS53 KICT 141450
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
950 AM CDT THU JUL 14 2016

KSC001-133-205-207-141500-
/O.EXP.KICT.SV.W.0260.000000T0000Z-160714T1500Z/
WOODSON KS-NEOSHO KS-WILSON KS-ALLEN KS-
950 AM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR WOODSON...NEOSHO...EASTERN
WILSON AND ALLEN COUNTIES WILL EXPIRE AT 1000 AM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3739 9572 3804 9595 3804 9508 3739 9509
TIME...MOT...LOC 1449Z 259DEG 25KT 3791 9553 3748 9518 

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:02 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jul 14, 6:02 AM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
602 AM CDT THU JUL 14 2016

.SHORT TERM...(Today through Saturday night)
Issued at 330 AM CDT Thu Jul 14 2016

Main concern is convective trends and potential for heavy rainfall
and severe weather today. The quasi-stationary front across far
southern Kansas will be the focus for this convection where strong
instability and strong deep layer shear will be present. An elevated
cluster of storms is already underway over northwest Kansas which
should continue to move east-southeast across central Kansas through
mid-morning with some upscale growth possible. Diurnal heating
should aid in additional development by midday into the afternoon
which should sweep east-southeast across southern Kansas. Some of
this activity is expected to become severe with locally heavy
rainfall also probable. The main challenge is the progression of
the afternoon convection and how much will fester into the evening
and tonight. The latest consensus continues to support a faster
north-south demise in PoPs across the forecast area with the bulk of
the convection pushing south into Oklahoma tonight. Otherwise it
will be relatively cooler the next couple of days with periodic
chances for convection in the disturbed west-northwest flow aloft
as the moisture begins to return northward again across Kansas
later Friday into Saturday.

Darmofal

.LONG TERM...(Sunday through Wednesday)
Issued at 330 AM CDT Thu Jul 14 2016

Upper ridge builds in earnest over the central CONUS during the
period with the center of the high over Kansas by Tuesday and
Wednesday. This should ensure a dry and hot regime with many areas
of central Kansas at or above the century mark.

KED

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 559 AM CDT Thu Jul 14 2016

EXPECTING NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP AND MOVE
EASTWARD ACROSS THE REGION FOR THIS MORNING AND AFTERNOON. SOME OF
THE STORMS COULD BECOME STRONG/SEVERE. THE ACTIVITY WILL MAINLY
AFFECT SOUTHERN KANSAS AS THE DAY GOES ON THEN BEGIN TO MOVE OUT
OF THE AREA BY THIS EVENING. SURFACE HIGH PRESSURE WILL BEGIN TO
SETTLE OVER THE AREA FOR LATER TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    89  67  87  68 /  60  60  40  50
Hutchinson      87  66  86  67 /  60  50  40  50
Newton          87  66  86  67 /  60  50  30  50
ElDorado        88  67  86  68 /  60  60  30  50
Winfield-KWLD   90  68  88  69 /  70  70  40  50
Russell         85  64  86  65 /  70  30  30  50
Great Bend      85  65  87  65 /  70  30  40  50
Salina          87  65  88  67 /  60  30  30  50
McPherson       86  66  86  67 /  60  40  30  50
Coffeyville     92  68  88  69 /  70  70  30  50
Chanute         90  67  87  68 /  60  60  30  40
Iola            89  67  87  68 /  50  50  30  40
Parsons-KPPF    91  68  88  69 /  60  60  30  50

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...KED
LONG TERM...KED
AVIATION...CDJ
Hazardous weather outlook, Jul 14, 4:08 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
408 AM CDT THU JUL 14 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-150915-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
408 AM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY FROM LATE
THIS MORNING UNTIL EARLY THIS EVENING. THE AREA AT GREATEST RISK
IS ALONG AND SOUTH OF A GREAT BEND TO MCPHERSON TO COTTONWOOD
FALLS LINE. THE MAIN RISKS WILL BE DAMAGING WINDS TO 70 MPH AND
GOLF BALL SIZE HAIL. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED
WITH MINOR LOWLAND FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY
THROUGH SATURDAY. STRONG STORMS WILL BE POSSIBLE WITH A SLIGHT
RISK FOR SEVERE STORMS ON FRIDAY ACROSS CENTRAL AND SOUTH CENTRAL
KANSAS.

MORE INTENSE HEAT IS EXPECTED TO BUILD ACROSS THE ENTIRE AREA
NEXT WEEK...WITH HEAT INDICES DURING THE AFTERNOON EXPECTED TO
CLIMB TO AROUND 105 DEGREES OR HIGHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE...MAINLY THIS AFTERNOON ACROSS
SOUTH CENTRAL AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Jul 14, 8:48 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
848 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     TSTM WND DMG     WEST WICHITA            37.69N 97.46W
07/14/2016                   SEDGWICK           KS   EMERGENCY MNGR

            NUMEROUS POLES DOWN REPORTED BY EMERGENCY MANAGEMENT

&&

CDJ
Local storm report, Jul 14, 8:49 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
849 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 AM     TSTM WND GST     JABARA AIRPORT          37.75N 97.22W
07/14/2016  M64 MPH          SEDGWICK           KS   ASOS

&&

CWH
Special weather statement, Jul 14, 8:50 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
850 AM CDT THU JUL 14 2016

KSZ071-072-141430-
WOODSON KS-ALLEN KS-
850 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WOODSON COUNTY IN SOUTHEASTERN KANSAS...
  ALLEN COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 930 AM CDT

* AT 849 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR BUFFALO...OR
  6 MILES SOUTH OF YATES CENTER...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  IOLA...HUMBOLDT...YATES CENTER...LA HARPE...GAS...TORONTO...
  NEOSHO FALLS...BASSETT...PETROLIA...TORONTO LAKE...IOLA AIRPORT...
  CROSS TIMBERS STATE PARK...BATESVILLE...PIQUA AND ROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3774 9596 3803 9595 3804 9524 3773 9521
TIME...MOT...LOC 1349Z 276DEG 19KT 3778 9575

METZGER
Local storm report, Jul 14, 8:54 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
854 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 AM     TSTM WND GST     3 W AUGUSTA             37.69N 97.03W
07/14/2016  M67 MPH          BUTLER             KS   AWOS

            AT THE AUGUSTA AIRPORT.

&&

CWH
Special weather statement, Jul 14, 8:58 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
858 AM CDT THU JUL 14 2016

KSZ067-082-083-091-092-141430-
SEDGWICK KS-HARPER KS-KINGMAN KS-SUMNER KS-RENO KS-
858 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
  WESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 930 AM CDT

* AT 857 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM 7 MILES NORTH OF IUKA TO 7 MILES SOUTH OF ARGONIA...
  AND MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...KINGMAN...CHENEY...HARPER...CONWAY SPRINGS...
  PRETTY PRAIRIE...ARGONIA...NORWICH...ARLINGTON...CUNNINGHAM...
  TURON...SYLVIA...VIOLA...PLEVNA...ABBYVILLE...MURDOCK...WATERLOO...
  WILLOWDALE...MAYFIELD AND MILAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3758 9846 3813 9847 3816 9844 3723 9727
      3707 9773
TIME...MOT...LOC 1357Z 241DEG 27KT 3782 9868 3715 9773

METZGER
Local storm report, Jul 14, 9:00 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
900 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     TSTM WND GST     ANDOVER                 37.69N 97.14W
07/14/2016  E65 MPH          BUTLER             KS   EMERGENCY MNGR

            ESTIMATED BETWEEN 60 AND 70 MPH.

&&

CWH

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:10 PM CDTSpecial Weather StatementICTCowley35 min
Jul 13, 7:27 PM CDTSevere Thunderstorm WarningICTCowley, Sumner63 min
Jul 13, 7:59 PM CDTSevere Thunderstorm WarningICTCowley, Sumner61 min
Jul 14, 5:26 AM CDTSpecial Weather StatementICTEllsworth49 min
Jul 14, 5:36 AM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Russell40 min
Jul 14, 6:02 AM CDTSpecial Weather StatementICTReno28 min
Jul 14, 6:17 AM CDTSpecial Weather StatementICTRice28 min
Jul 14, 6:27 AM CDTSpecial Weather StatementICTReno33 min
Jul 14, 6:48 AM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno, Rice42 min
Jul 14, 7:15 AM CDTSpecial Weather StatementICTHarvey, Marion30 min
Jul 14, 7:27 AM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick63 min
Jul 14, 7:30 AM CDTSpecial Weather StatementICTRice45 min
Jul 14, 7:39 AM CDTSpecial Weather StatementICTChase51 min
Jul 14, 7:46 AM CDTSpecial Weather StatementICTHarvey, Marion44 min
Jul 14, 7:57 AM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick63 min
Jul 14, 8:01 AM CDTSpecial Weather StatementICTGreenwood29 min
Jul 14, 8:06 AM CDTSpecial Weather StatementICTWilson24 min
Jul 14, 8:35 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner55 min
Jul 14, 8:36 AM CDTSpecial Weather StatementICTNeosho, Wilson24 min
Jul 14, 8:38 AM CDTSpecial Weather StatementICTGreenwood52 min
Jul 14, 8:50 AM CDTSpecial Weather StatementICTAllen, Woodson40 min
Jul 14, 8:58 AM CDTSpecial Weather StatementICTKingman, Sumner32 min
Jul 14, 9:23 AM CDTSpecial Weather StatementICTButler, Greenwood52 min
Jul 14, 9:25 AM CDTSpecial Weather StatementICTHarper50 min
Jul 14, 9:34 AM CDTSpecial Weather StatementICTHarvey, Kingman, Reno, Sedgwick41 min
Jul 14, 9:50 AM CDTAreal Flood WarningICTWoodson4 hr
Jul 14, 9:51 AM CDTSpecial Weather StatementICTSumner24 min
Jul 14, 10:02 AM CDTSpecial Weather StatementICTAllen, Neosho, Wilson, Woodson28 min
Jul 14, 10:22 AM CDTSpecial Weather StatementICTMontgomery38 min
Jul 14, 11:01 AM CDTSpecial Weather StatementICTChautauqua, Cowley, Elk29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.